# SDR SWIA201743203

- Difficulty date: March 19, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 33,580 hours, 20,799 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PANEL 443BB HAS A TWO INCH CRACK AT AFT BOLT HOLE.  INSTALLED REPLACEMENT HINGE LINE FAIRING SKIN IAW SRM.
